A 28-year-old female asked:
Hi, i'm took clomid nd provera (medroxyprogesterone) , i had a normal pms june 18 , on july 18 was some brown spotting , blood test neg , my belly growing nd getting hard !
1 doctor answer • 3 doctors weighed in
Dr. Alan Pattersonanswered
Obstetrics and Gynecology 44 years experience
Please call your gyn: If you are on Clomid (clomiphene) you need close management by your gyn because while it is a good medication and often works, you can get complications like hyperstimuation of ovaries and a large cyst so please call your gyn asap as u need an exam and a pelvic ultrasound today.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Nov 28, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.